# SDR USAA920080822

- Difficulty date: March 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 6545871132
- Part serial: 1254
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR - Q6 CHECK - 4 INCH AREA OF CORROSION ON THE R2 DOOR LOWER GATE.  REPLACED LOWER GATE IAW SRM 51-10-02.
